ON HIGH-TEMPERATURE MARKOVIAN EQUATION FOR QUANTUM BROWNIAN-MOTION

被引:126
作者
DIOSI, L
机构
[1] KFKI Research Institute for Particle and Nuclear Physics, POB U9
来源
EUROPHYSICS LETTERS | 1993年 / 22卷 / 01期
关键词
D O I
10.1209/0295-5075/22/1/001
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
It is shown that a systematic Markovian approximation yields a given new term to the known master equation, ensuring conservation of positivity for arbitrary initial conditions and for all times.
引用
收藏
页码:1 / 3
页数:3
相关论文
共 14 条
[1]   QUANTUM BROWNIAN-MOTION AND ITS CLASSICAL LIMIT [J].
AMBEGAOKAR, V .
BERICHTE DER BUNSEN-GESELLSCHAFT-PHYSICAL CHEMISTRY CHEMICAL PHYSICS, 1991, 95 (03) :400-404
[2]   PATH INTEGRAL APPROACH TO QUANTUM BROWNIAN-MOTION [J].
CALDEIRA, AO ;
LEGGETT, AJ .
PHYSICA A, 1983, 121 (03) :587-616
[3]   MULTILEVEL TUNNELING AND COHERENCE - DISSIPATIVE SPIN-HOPPING DYNAMICS AT FINITE TEMPERATURES [J].
DEKKER, H .
PHYSICAL REVIEW A, 1991, 44 (04) :2314-2323
[4]   LOCALIZED SOLUTION OF A SIMPLE NONLINEAR QUANTUM LANGEVIN EQUATION [J].
DIOSI, L .
PHYSICS LETTERS A, 1988, 132 (05) :233-236
[5]   QUANTUM STOCHASTIC-PROCESSES AS MODELS FOR STATE-VECTOR REDUCTION [J].
DIOSI, L .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1988, 21 (13) :2885-2898
[6]   CONTINUOUS QUANTUM MEASUREMENT AND ITO FORMALISM [J].
DIOSI, L .
PHYSICS LETTERS A, 1988, 129 (8-9) :419-423
[7]  
DIOSI L, KFKI199204E
[8]   CONTINUOUS QUANTUM JUMPS AND INFINITE-DIMENSIONAL STOCHASTIC-EQUATIONS [J].
GATAREK, D ;
GISIN, N .
JOURNAL OF MATHEMATICAL PHYSICS, 1991, 32 (08) :2152-2157
[9]  
GISIN N, 1989, HELV PHYS ACTA, V62, P363
[10]   THE QUANTUM-STATE DIFFUSION-MODEL APPLIED TO OPEN SYSTEMS [J].
GISIN, N ;
PERCIVAL, IC .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 25 (21) :5677-5691